Extensions of zero-dimensional dynamical systems and hyperbolic attractors

RJ Fokkink, J Keesling, LG Oversteegen

Research output: Contribution to journalArticleScientificpeer-review

Abstract

Motivated by a topological classification of tiling spaces by Barge and Diamond, we construct extensions of zero-dimensional dynamical systems by blowing up a first-category invariant set. In particular, it is possible to create an arbitrary number of asymptotic pairs in any dynamical system. Keywords: Residual extension; Hyperbolic attractor
Original languageUndefined/Unknown
Pages (from-to)83-86
Number of pages4
JournalTopology and Its Applications: a journal devoted to general, geometric, set-theoretic and algebraic topology
Volume152
Issue number1-2
DOIs
Publication statusPublished - 2005

Keywords

  • academic journal papers
  • ZX CWTS JFIS < 1.00

Cite this